Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Rigidity of minimizers in nonlocal phase transitions

Ovidiu Savin

Vol. 11 (2018), No. 8, 1881–1900
DOI: 10.2140/apde.2018.11.1881
Abstract

We obtain the classification of certain global bounded solutions for semilinear nonlocal equations of the type

su = W(u) in n, with s (1 2,1),

where W is a double-well potential.

Keywords
nonlocal phase transitions, De Giorgi conjecture
Mathematical Subject Classification 2010
Primary: 35J61
Milestones
Received: 8 December 2016
Revised: 9 February 2018
Accepted: 9 April 2018
Published: 6 June 2018
Authors
Ovidiu Savin
Department of Mathematics
Columbia University
New York, NY
United States